Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What could be the problem for me not getting periods even after taking primolut nor ?

hi i dont have period for two months now and when i went to an OB she has given me primolut nor three times a day in five days when will i expect my period after the last day of taking it,its been five days since i finished the medicine we were trying to concieve a year now but no luck,i have irregular cycle now its two months since i dont get my period when i went to an OB she gave me primolut nor but its five days now since i last took my medicine,still no period,do you think i need to call the doctor or still wait for a couple of days..
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
read your prob, first you have to rule out the causes of infertility, science two month you have irregular period . so you should get gonadal n thyroid hormon test as their imbalnce is cause of infertility n ammenorhea. you should get USG for follicular study n ovulation , as anovulatory cycle n PCOD is common cause of infertility. so first you should rule out the cause n discuss it with your doc n start proper treatment. do not worry this is treatable.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor